Top answers from doctors based on your search:
Disclaimer

beta blocker overdose medication

A 34-year-old member asked:
Dr. Ron Jones
Dr. Ron Jones answered
44 years experience Family Medicine
Yes: Yes.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 61-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
See under: Airways and lungs , breathing trouble, no breathing, wheezing (in people who have asthma), eyes, ears, nose, and throat , blurred vision, double visio ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Ethan Levine
22 years experience Cardiac Electrophysiology
Many symptoms: Beta blockers basically block specific receptors in your body from responding to adrenaline. The most common effects of taking too much beta blocker ... Read More
A 52-year-old member asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Can be, not usually: Beta blockers can slow the heart, decrease blood pressure, cause abnormal heart rhythms (even fatal ones), cause bronchospasm (asthma/wheezing), heart ... Read More
3
3 thanks
A 44-year-old member asked:
Dr. Noah Fitzpatrick
25 years experience Internal Medicine
Answer: If severe or symptomatic, intravenous pressers (drugs that mimic adrenaline) and/or temporary pacing is needed. This is not to be tried at home kids! ... Read More
A 55-year-old member asked:
Dr. Cynthia Thaik
30 years experience Cardiology
Medical attention: Overdose of beta blocker can be serious leading to slow heart rate, blood pressure, circulatory collapse and seizures. Treatment is immediate medical ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Patrick Wyffels
Specializes in Critical Care
Go to Hospital: Determine the exact medication & if intentional ( suicide attempt ). Standard treatment of serious irregular or slow heart rate is performed & seizur ... Read More
6
6 thanks
A 39-year-old member asked:
Dr. George Valdez
Specializes in Family Medicine
Possibly: It can be dangerous and deadly, but if managed and monitored properly, there should be no long term issues.
1
1 thank
A 44-year-old member asked:
Dr. Michael DePietro
34 years experience Pulmonary Critical Care
Slow heart rate: The heart rate and blood pressure drop, in some cases the person may become confused or lethargic. If severe overdose cardiac arrest can occur.
1
1 comment
1
1 thank
A 40-year-old member asked:
Dr. Marc Serota
13 years experience Dermatology
Yes: Beta blockers block the beta 1 receptor on the heart. Some are not specific for that and also block the beta 2 receptor in the lungs which can worsen ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month